The Extension of Regular and Rational Embeddings.

Zbigniew Jelonek

Mathematische Annalen (1987)

  • Volume: 277, page 113-120
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Jelonek, Zbigniew. "The Extension of Regular and Rational Embeddings.." Mathematische Annalen 277 (1987): 113-120. <http://eudml.org/doc/164238>.

@article{Jelonek1987,
author = {Jelonek, Zbigniew},
journal = {Mathematische Annalen},
keywords = {extension of algebraic isomorphisms; geometric epimorphism theorem; embedding},
pages = {113-120},
title = {The Extension of Regular and Rational Embeddings.},
url = {http://eudml.org/doc/164238},
volume = {277},
year = {1987},
}

TY - JOUR
AU - Jelonek, Zbigniew
TI - The Extension of Regular and Rational Embeddings.
JO - Mathematische Annalen
PY - 1987
VL - 277
SP - 113
EP - 120
KW - extension of algebraic isomorphisms; geometric epimorphism theorem; embedding
UR - http://eudml.org/doc/164238
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.